
₨ 80.00

MBBS
TICON 2.5% Gel 25g
- Does this requires a prescription ? Yes
- Generic Name: Ketoprofen:2.5%w/w
- Manufactured by : Amarant Pharmaceutical Pvt. Ltd.
- Drug Strength : 2.5%w/w
- Drug Form : Gel
- Pack Size : 25g
- Product SKU : dis_4460
Ketoprofen:2.5%w/w | Antirheumatics topical
Alternate brands of TICON 2.5% Gel 25g
Brand Name | Price | Savings |
---|---|---|
PROFENID 2.5% Gel 25g | ₨ 95.77 | You will pay -15.77 more |
KETOFLEX 2.5% Gel 30g | ₨ 120.00 | You will pay -40 more |
Manufactured / Marketed By : Amarant Product Form : GelPack Size : 25g Ingredients : Ketoprofen:2.5%w/wGeneric Category : Antirheumatics topical
How it works
TICON 2.5% Gel 25g works by blocking your body's production of certain natural substances that cause inflammation.
Side effects
Major & minor side effects for TICON 2.5% Gel 25g
- Burning or tingling sensation of skin
- Redness of skin
- Itching
- Skin Rash
Uses of TICON 2.5% Gel 25g
What is it prescribed for?
-
Mild to moderate pain
This medicine is used to relieve mild to moderate pain conditions like rheumatoid arthritis, soft tissue injuries, sports injuries, sprains, muscle-tendonitis swelling and inflammatory conditions associated with joints, tendons, ligaments, and muscle.
When not to use?
-
Allergy
This medicine is not recommended for use in patients with a known allergy to TICON 2.5% Gel 25g , or any other inactive ingredients present in the formulation.
-
Skin disorders
This medicine is not recommended for use in patients with skin disorders such as eczema, acne, open wounds, skin lesions, dermatosis, etc. due to the increased risk of severe adverse reactions.
-
Use in children
This medicine is not recommended for use in children under 12 years of age. since the safety and efficacy of use are not clinically established.
-
External use only
This medicine is recommended for external use only. Avoid contact with the eyes, mucous membranes, or open wounds.
-
Photosensitivity
This medicine may make you more sensitive to sunlight or tanning lights. You are advised to use sunscreen and wear protective clothing to avoid adverse reactions to sunlight during treatment with this medicine.
-
Concomitant use with other topical NSAIDs
This medicine should be used with extreme caution when it is used along with other topical-NSAIDS due to the increased risk of adverse effects. Appropriate dose adjustments or replacement with a suitable alternative may be necessary based on the clinical condition.
-
Skin rash
This medicine may cause fatal skin allergies without any warnings in some patients. Signs and symptoms such as rashes, hives, fever, or other allergic symptoms should be reported to the doctor without any delay. Appropriate corrective measures, dose adjustments, or replacement with a suitable alternative may be required based on the clinical condition.Apply the missed dose as soon as you remember. If it is almost the time for your next dose, skip the missed dose. Do not apply a double dose to make up for the missed dose.
Dosage
-
Missed Dose
Apply the missed dose as soon as you remember. If it is almost the time for your next dose, skip the missed dose. Do not apply a double dose to make up for the missed dose.
-
Overdose
An overdose of this medicine is not likely to cause severe symptoms unless it is applied for a prolonged period of time in large volumes. However, the ingestion of this medicine may cause harm and immediate medical intervention may be required.
General Instructions
Apply a thin film of the gel to the affected area as instructed by the doctor. Follow all the usage instructions mentioned on the label or the package insert. Do not apply in larger or smaller quantities than recommended. Do not cover the application area with bandages or other coverings unless specifically instructed by the doctor. Contact your doctor if symptoms do not improve or resolve after two weeks of use.
Other details
- Usage does not depend on food timings
- To be taken as instructed by doctor
- Does not cause sleepiness
References
- webmd.com - Ketoprofen [Internet]. Available from: https://www.webmd.com/drugs/2/drug-5995-8186/ketoprofen-oral/ketoprofen-oral/details [cited 30/7/2020].
One of the following licensed pharmacy from the nearest location will deliver TICON 2.5% Gel 25g. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.
Questions and Answers
There are no questions yet. Be the first to ask a question about this product.
Reviews
There are no reviews yet.